# SDR CALA2013090290911

- Difficulty date: August 30, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,156 hours, 24,030 cycles
- Engine: Iae V2527A5
- System (JASC): 2422 · AC Inverter
- Part: Unknown
- Condition: Faulty
- Location: Static Inverter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER WILL NOT TEST.  REPLACED STATIC INVERTER & STATIC INVERTER CONTACTOR 2XB PER MM 24-28-51 & MM 24-28- 55 WITH NO HELP.  ALSO REPLACED RELAYS 30XU1 & 30XU2 WITH NO HELP.  REPLACED RELAY 7XB, 13XC, 14XC, & CNTOR- AC ESS BUS SWITCHING (15- XE), NO HELP.  REPLACED TR-2 NO HELP.  SWAPPED TR-1 & TR-3, NO CHANGE.  REPLACED RELAYS (6-XB), (15-XC), (16-X (PA).  REPLACED GROUND SELECT CONTROL SWITCH 5XX IN 2000VU PANEL (565-0535) IAW WDM 24-42-02.   STATIC INVERTER TEST PASSED WITH NO OTHER FAULTS MM-24-28-00. TEST OPERATED MULTIPLE TIMES OK.
